# SDR DALA2015102306373

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BORE OF LT MLG RETRACT ACTUATOR SUPPORT FITTING.  BORE WAS REPAIRED, CORROSION WAS REMOVED, WITH FINAL MEASURE: WITHIN LIMITS IAW DWG SR09570087, REV B.
